| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 48 Number 2 Volume 48 Number 3 Volume 48 Number 4

previous article

Research articles

ScienceAsia 48 (2022): 373-378 |doi: 10.2306/scienceasia1513-1874.2022.056


Unicity of meromorphic functions concerning small functions and differences


Xiaohuang Huang, Mingliang Fang,*

 
ABSTRACT:     In this paper, we study the unicity of meromorphic functions concerning their small functions and differences. Our results improve and extend the existed results of Chen-Chen [Bull Malays Math Sci Soc 35 (2012):765? 774] and Qi-Li-Yang [Comput Methods Funct Theory 18 (2018):567?582].

Download PDF

94 Downloads 580 Views


a Department of Mathematics, Hangzhou Dianzi University, Hangzhou 310012 China

* Corresponding author, E-mail: mlfang@scau.edu.cn

Received 2 Dec 2020, Accepted 7 Feb 2022